# SDR AU990808

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nacelle
- Condition: Fod
- Location: Right
- Stage of operation: IN
- Nature of condition: W, C
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE FIRE DECK FOD.  A SCREWDRIVER WAS FOUND DURING THE PRE-FLIGHT INSPECTION.
